# SDR 0300626632

- Difficulty date: March 24, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 75,451 hours, 11,228 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: DM553
- Condition: Broken
- Location: Gasper Fan
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING APPROACH A STRONG ELECTRICAL FUME EMITTED BETWEEN THE NR 2 AND NR 3 CABIN COMPARTMENT. PULLED THE NR 2 AND NR 3 GALLEY CIRCUIT BREAKERS AND THE FLIGHT LANDED WITHOUT INCIDENT. REPAIRED BROKEN GASPER FAN WIRE PINS NR 4 AND NR 5 ON ELECTRICAL PLUG DM553. OPERATIONAL CHECK GOOD.
